Temporarily stopping Avonex

A board to discuss the Multiple Sclerosis modifying drug Avonex

Temporarily stopping Avonex

Postby MSHusbandUK » Tue Aug 06, 2013 4:45 am

Hi all,

my wife has been taking Avonex since 1999. In that time she's slowly gone from R-R to secondary. Currently the Avonex is well tolerated. However, recently we've had a couple of nasty incidents, where a UTI has flared up in a couple of hours, leading to a fever of 104. Last time, A&E doctor commented that the Avonex will mean infections can start unnoticed - until it's too late.

Has anyone temporarily stopped Avonex ? Say for a month ? What was your experience.

thanks in advance all. Now I've found this forum, I might post a lot more.
MSHusbandUK
Newbie
 
Posts: 1
Joined: Tue Aug 06, 2013 4:39 am

Advertisement

Re: Temporarily stopping Avonex

Postby NHE » Tue Aug 06, 2013 12:43 pm

MSHusbandUK wrote:Has anyone temporarily stopped Avonex ? Say for a month ? What was your experience.


Yes. The side effects were worse when I restarted Avonex.
User avatar
NHE
Volunteer Moderator
 
Posts: 3300
Joined: Sat Nov 20, 2004 4:00 pm

Re: Temporarily stopping Avonex

Postby lyndacarol » Tue Aug 06, 2013 6:34 pm

MSHusbandUK wrote:thanks in advance all. Now I've found this forum, I might post a lot more.

Welcome to ThisIsMS. Please do join us in posting. We are good listeners; we are happy to share our experiences and opinions, we look forward to hearing yours.
My hypothesis: excess insulin (hyperinsulinemia) plays a major role in MS, as developed in my initial post: http://www.thisisms.com/forum/general-discussion-f1/topic1878.html "Insulin – Could This Be the Key?"
User avatar
lyndacarol
Family Elder
 
Posts: 2260
Joined: Thu Dec 22, 2005 4:00 pm


Return to Avonex

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service